Skip to main content

Taxonomic Characters of the Genera Alternaria and Macrosporium


Published October 1, 1917
SHOW MORE


"Taxonomic Characters of the Genera Alternaria and Macrosporium" is an article from American Journal of Botany, Volume 4.

View more articles from American Journal of Botany.
View this article on JSTOR.
View this article's JSTOR metadata.

You may also retrieve all of this items metadata in JSON at the following URL: https://archive.org/metadata/jstor-2435158



Volume 4
Publisher American Journal of Botany
Pages 39
Language English
Book contributor JSTOR
Collection jstor_americanjbotany; jstor_ejc; additional_collections

See also JSTOR (head)[JSTOR (head)]; JSTOR (article)[JSTOR (article)]; JSTOR (issue)[JSTOR (issue)]; JSTOR (journal)[JSTOR (journal)]

Reviews

There are no reviews yet. Be the first one to write a review.
PEOPLE ALSO FOUND
Source: http://www.jstor.org/stable/10.2307/2435260
Source: http://www.jstor.org/stable/10.2307/2435215
Source: http://www.jstor.org/stable/10.2307/2435202
Source: http://www.jstor.org/stable/10.2307/2435613
Source: http://www.jstor.org/stable/10.2307/2485334
Source: http://www.jstor.org/stable/10.2307/2435198
Source: http://www.jstor.org/stable/10.2307/2435086